Page 2 of 3 FirstFirst 123 LastLast
Results 11 to 20 of 25

Thread: Question regarding missing a single dose of Lyrica

  1. #11
    arndog, it's funny you should ask because I've wondered the same thing. I take 100mg Lyrica three times a day along with baclofen. I take my afternoon pills around 3:30. If I get busy and forget about taking them, I'll know it 3-4 hours later when I'm feeling like crap with increased spasms. I wouldn't think that would be a big deal for either medication, but I sure feel it and know it's not all in my head. I'm also sensitive to some medications if that matters any.

  2. #12
    I feel some anxiety and sometimes I sweat hours after my missed dose.

  3. #13
    Quote Originally Posted by arndog View Post
    LindaT - I wouldn't take lightly the decision to go from 150mg TID (which is what I take) to 150mg BID. Good luck. I look forward to learn how Dave manages that.

    There are so many variables with this problem, it is beyond my intellectual capacity to figure the whole thing out. I'm grateful for the few good moments that I stumble and fumble (literally and figuratively) into.
    We started the decrease from 150 mg 3X to 2X last Friday.
    So far no withdrawal or increased pain.
    Dave is so fatigued and I don't see any change in that. (the reason for cutting back)
    I wasn't crazy about the idea of cutting down one whole dose either.
    Back to the doctor on Friday.

  4. #14
    Senior Member
    Join Date
    Jul 2012
    Location
    Pennsylvania, U.S.
    Posts
    243
    My husband is on 150 3X .. nothing happens if he is late on a dose..or even misses one. @ Linda - get this.. My husband just randomly decided to drop most of his Lyrica, as he was worried about it hindering his recovery .. and also trying to get rid of some annoying side effects (no apetite, sleepiness, dry mouth) He went from 150 3X to 150 once a day. I was terrified, because not so long ago, without the Lyrica, he was in CONSTANT, TERRIBLE pain without that dosage..
    Its been a few weeks , and guess what? Nothing. Maybe a tiny bit more burning but nothing that isn't tolerable. Can't believe it. Another thing I have to add is that my husband too is a "super sleeper" and is really tired all the time. Lowering the Lyrica has had no effect on that. One medication that made him sleep all the time was Elavil (amatryptaline SP?), another are benzos (like Xanax). Taking benzos leaves him tired all the time, even on a low dose at bedtime.

  5. #15
    jacksonsGirl - is he going to quit Lyrica all together? I have tried many times... unsuccessfully. I wish him good luck. It is a long road... a lifetime of chronic neuropathic pain.
    Linda - glad it is going well with Dave.

  6. #16
    Senior Member
    Join Date
    Jul 2012
    Location
    Pennsylvania, U.S.
    Posts
    243
    I'm not sure what his plans are for the Lyrica... I think he just got tired of gobbling pills, and feeling like all the doctors were doing was adding MORE pills to combat the side effects of the pills, which added more side effects It would be nice to not have to take so much Lyrica. I'm still waiting to see how it works out, ..

  7. #17
    Senior Member SuprSi's Avatar
    Join Date
    Jan 2012
    Location
    Southampton UK
    Posts
    477
    I take 150mg 3-4 times a day depending on when I get up. If I miss a dose Neuro pain gets bad quickly, not fun
    T11 Asia A after near-fatal bike crash.. Just happy to still be here

    No, I didn't loose my mind... It got scared and ran away!!

  8. #18
    Senior Member Tbone57's Avatar
    Join Date
    Jan 2012
    Location
    Staten Island, NY
    Posts
    157
    On lyrica 100 mg 3x a day. If I miss 2 doses in a row I can feel the pain intensify for sure.

  9. #19
    Sounds like a lot of people here are on 150mg three times a day, namely, 450 mg per day including me. I guess we could go up another 150 mg per day to max out at 600 mg/day. I question if that would really help. I am frosted that there is such an increase in symptoms after missing or delaying a dose by a few hours. I don't buy that it is just the neuropathic pain increasing - I think it is somehow a withdrawal effect worsened by being on Lyrica. My hats off to all those who said - f it. I am going off everything.
    1800 dollars a year saving if I could get off Lyrica. It is fun thinking of having that cash available. Oh well...

  10. #20
    My experience with gabapentin (have never taken lyrica) was similar. If I would miss a dose my neuro pain would shoot up, but once I got off it altogether it turns out it was in reality doing nothing at all for my pain. It was a false relief in other words, all it did was alleviate the withdrawal symptoms but my baseline pain on or off the drug was no different.

    Of course different drug/different pain but interesting nonetheless.

    Quote Originally Posted by arndog View Post
    Sounds like a lot of people here are on 150mg three times a day, namely, 450 mg per day including me. I guess we could go up another 150 mg per day to max out at 600 mg/day. I question if that would really help. I am frosted that there is such an increase in symptoms after missing or delaying a dose by a few hours. I don't buy that it is just the neuropathic pain increasing - I think it is somehow a withdrawal effect worsened by being on Lyrica. My hats off to all those who said - f it. I am going off everything.
    1800 dollars a year saving if I could get off Lyrica. It is fun thinking of having that cash available. Oh well...

Similar Threads

  1. allergic to lyrica question???????
    By rollin64 in forum Pain
    Replies: 3
    Last Post: 05-04-2010, 06:39 PM
  2. missing an antibiotic dose
    By Cory-M in forum Care
    Replies: 1
    Last Post: 02-23-2007, 07:58 PM
  3. Replies: 1
    Last Post: 11-16-2001, 10:39 AM
  4. Replies: 0
    Last Post: 07-26-2001, 07:13 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •